# SDR SWAA2021111542652

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-800
- Aircraft serial: 63588
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT RIGHT INBOARD FLASH LIGHT WILL NOT TEST F/O SIDE.   OK TO CONTINURE PER MEL 25-12-01 SP#1B.  AFT RT IB FLASHLIGHT TESTS NORMAL PER AMM 25-64-00.
